MAUDE Adverse Event Report: BAUSCH + LOMB 23GA COMB PK W V&AFI&WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 23GA COMB PK W V&AFI&WF; UNIT, PHACOFRAGMENTATION
Model Number BL5523WV
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in china reported that the vitrectomy cutter did not cut during procedure.The cutter continued to aspirate.The surgery was prolonged for 5 minutes.Additional anesthesia was not required.There was no patient impact reported.The patient is currently in good condition.
 
Additional Manufacturer Narrative
The product has not been returned despite multiple requests.Manufacturing and sterilization records were reviewed and found to be acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The product is not available for evaluation so we were unable to investigation for root cause.Review of the device history record shows the product was properly made and met all release requirements.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.

Brand Name
23GA COMB PK W V&AFI&WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INC.
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
juli moore
saint louis, MO 63122
6362263220
MDR Report Key19551236
Report Number0001920664-2024-00081
Device Sequence Number4850434
Product Code HQC
UDI-Device Identifier00757770058549
UDI-Public(01)00757770058549(17)250311(10)X5082
Combination Product (Y/N)N
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model NumberBL5523WV
Device Lot NumberX5082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES
Patient SexUnknown